I have these sessions of dizziness around in the morning and sometimes it is recurring during other time of the day as well. My doctor prescribed Telpres MT 50 for hypertension and it seems to be working fine. Whenever I checked my BP it came normal. Somewhere around 110/70. I also did my lipid profile and all came within normal ranges. There is a condition of tachycardia which my doctor said it to be more congenital than acquired. However this sessions of dizziness and tired feeling is really bothering me. I would like to check if everything's fine or I need any different treatment.
Like the answers? Chat privately for 24 hours with the doctor of your choice
These symptoms could also be drug induced
Whenever you have these symptoms check your pulse rate besides your blood pressure
The drug you are taking is a combination of telmisartan and metoprolol.
Metoprolol is a beta blocker and reduces the heart rate. A very slow heart rate occurring transiently can cause these symptoms of dizziness.
So do check your pulse rate and blood pressure when you have dizziness
So that we can see what needs to be done
Also get a ECG and Echo done
If both are normal get a twenty four hours Holter monitoring done
Dr Ashish Srivastava
General Physician & Clinical Cardiologist
Well dizziness what your telling may be related to blood pressures! Or other causes may be lack of proper eating habits,anemia,middle ear disturbances,vertigo,stress etc.....it's better you consult a physician once ...get yourself evaluated... thank you
Can you elaborate what tachycardia you have from childhood. Also upload a ecg of tachycardia. Did I do a holter
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.